PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 135 | 2 | 163-178
Tytuł artykułu

Spectrum for a solvable Lie algebra of operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new concept of spectrum for a solvable Lie algebra of operators is introduced, extending the Taylor spectrum for commuting tuples. This spectrum has the projection property on any Lie subalgebra and, for algebras of compact operators, it may be computed by means of a variant of the classical Ringrose theorem.
Słowa kluczowe
Czasopismo
Rocznik
Tom
135
Numer
2
Strony
163-178
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-05-19
poprawiono
1999-02-08
Twórcy
  • Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO 70700, Bucureşti, Romania, dbeltita@stoilow.imar.ro
Bibliografia
  • [1] D. W. Barnes, On the cohomology of soluble Lie algebras, Math. Z. 101 (1967), 343-349.
  • [2] E. Boasso, Dual properties and joint spectra for solvable Lie algebras of operators, J. Operator Theory 33 (1995), 105-116.
  • [3] E. Boasso and A. Larotonda, A spectral theory for solvable Lie algebras of operators, Pacific J. Math. 158 (1993), 15-22.
  • [4] I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968.
  • [5] H. R. Dowson, Spectral Theory of Linear Operators, Academic Press, 1978.
  • [6] N. Dunford and J. T. Schwartz, Linear Operators, Part III, Spectral Operators, Interscience, New York, 1971.
  • [7] A. S. Fainshtein, Taylor joint spectrum for families of operators generating nilpotent Lie algebras, J. Operator Theory 29 (1993), 3-27.
  • [8] Şt. Frunză, The Taylor spectrum and spectral decompositions, J. Funct. Anal. 19 (1975), 390-421.
  • [9] D. Gurariĭ and Yu. I. Lyubich, An infinite dimensional analogue of Lie's theorem concerning weights, Funktsional. Anal. i Prilozhen. 7 (1973), no. 1, 41-44 (in Russian).
  • [10] C. Ott, A note on a paper of E. Boasso and A. Larotonda, Pacific J. Math. 173 (1996), 173-180.
  • [11] —, The Taylor spectrum for solvable operator Lie algebras, preprint, 1996.
  • [12] M. Rosenblum, On the operator equation BX-XA=Q, Duke Math. J. 23 (1956), 263-269.
  • [13] M. Şabac, Irreducible representations of infinite dimensional Lie algebras, J. Funct. Anal. 52 (1983), 303-314.
  • [14] Séminaire Sophus Lie 1954-1955. Théorie des algèbres de Lie. Topologie de groupes de Lie, Paris, Secrétariat mathématique, 1955.
  • [15] Z. Słodkowski and W. Żelazko, On joint spectra of commuting families of operators, Studia Math. 50 (1974), 127-148.
  • [16] I. Stewart, Lie Algebras Generated by Finite Dimensional Ideals, Pitman, 1975.
  • [17] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
  • [18] F.-H. Vasilescu, Analytic Functional Calculus and Spectral Decompositions, Ed. Academiei and Reidel, Bucharest-Dordrecht, 1982.
  • [19] D. Winter, Cartan subalgebras of a Lie algebra and its ideals, Pacific J. Math. 33 (1970), 537-541.
  • [20] W. Wojtyński, Banach-Lie algebras of compact operators, Studia Math. 59 (1976), 55-65.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv135i2p163bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.